A general approximation theorem for Hilbert cube manifolds
Compositio Mathematica, Volume 48 (1983) no. 3, p. 373-407
@article{CM_1983__48_3_373_0,
     author = {Chapman, T. A.},
     title = {A general approximation theorem for Hilbert cube manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {48},
     number = {3},
     year = {1983},
     pages = {373-407},
     zbl = {0529.57009},
     mrnumber = {700747},
     language = {en},
     url = {http://www.numdam.org/item/CM_1983__48_3_373_0}
}
Chapman, T. A. A general approximation theorem for Hilbert cube manifolds. Compositio Mathematica, Volume 48 (1983) no. 3, pp. 373-407. http://www.numdam.org/item/CM_1983__48_3_373_0/

[1] T.A. Chapman: Homotopy conditions which detect simple homotopy equivalences. Pacific J. Math. 80 (1979) 13-46. | MR 534693 | Zbl 0412.57015

[2] T.A. Chapman: Approximation results in Hilbert cube manifolds. Trans. A.M.S. (to appear). | MR 586720 | Zbl 0464.57009

[3] T.A. Chapman: Lectures on Hilbert cube manifolds. CBMS Regional Conf. Series in Math. No. 28, 1976. | MR 423357 | Zbl 0347.57005

[4] M. Cohen: A course in simple-homotopy theory, Springer-Verlag, New York, 1970. | MR 362320 | Zbl 0261.57009

[5] D. Coram and P. Duvall: Approximate fibrations, preprint. | MR 442921 | Zbl 0367.55019

[6] Steve Ferry: The homeomorphism group of a compact Hilbert cube manifold is an ANR. Annals of Math. 106 (1977) 101-119. | MR 461536 | Zbl 0375.57014

[7] F. Quinn: Ends of maps, I, Annal. Math. 110 (1979) 275-331. | MR 549490 | Zbl 0394.57022

[8] L.C. Siebenmann: Infinite simple homotopy types, Indag. Math. 32 (1970) 479-495. | MR 287542 | Zbl 0203.56002